Skip to Content

I am currently taking 80mg of oxycontin. I want to cut back. Will I get sick if I cut back to 40mg?

Responses (2)

bestpup 16 Aug 2017

Hi lef
The safest way to cut back on your Oxycontin is to talk to your doctor who prescribes the medication for you.
Tell your doctor what you would like to do and why you want to cut back?
Taking less of a scheduled 2 Narcotic is a good goal to have. But it is best to call your doctor to get professional medical advice before doing so.
Also, your doctor knows why & how long you have been taking the Oxycontin.
We as members would just be guessing if it's okay to cut your prescription in half.
Play it safe and give your doctor a call.
Best of luck.
bestpup

Stephen Treloar 16 Aug 2017

I'll go with bestpups answer. I would expect diarrhea and feelings of acute anxiety on halving a dose.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions